Modelirovanie i Analiz Informatsionnykh Sistem
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 3, Pages 85–95 (Mi mais66)  

On asymptotics of the entropy estimator variance for symmetric Bernoulli measures

E. A. Timofeev

P. G. Demidov Yaroslavl State University

Abstract: We consider Bernoulli measures with equally probable symbols and obtain a closed-form expression of the Grassberger entropy estimator variance.

Keywords: entropy, nonparametric statistic, moments, Bernoulli measure

Full text: PDF file (289 kB)
References: PDF file   HTML file
UDC: 519.987
Received: 20.06.2009

Citation: E. A. Timofeev, “On asymptotics of the entropy estimator variance for symmetric Bernoulli measures”, Model. Anal. Inform. Sist., 16:3 (2009), 85–95

Citation in format AMSBIB
\Bibitem{Tim09}
\by E.~A.~Timofeev
\paper On asymptotics of the entropy estimator variance for symmetric Bernoulli measures
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 3
\pages 85--95
\mathnet{http://mi.mathnet.ru/mais66}


Linking options:
  • http://mi.mathnet.ru/eng/mais66
  • http://mi.mathnet.ru/eng/mais/v16/i3/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:229
    Full text:68
    References:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021